A forum to discuss Chronic Cerebrospinal Venous Insufficiency and its relationship to Multiple Sclerosis.
- Family Elder
- Posts: 148
- Joined: Mon Sep 28, 2009 2:00 pm
...has anyone ever seen this listed as a possible side effect? I just came across this for the first time, after randomly opening up a book about natural remedies. It talks about chemicals and pesticides, particularly lindane, which was widely used in head lice treatment shampoos. Does anyone remember a product by the name of Kwell? Lindane is the active ingredient, and in addition to neuromuscular damage, I noticed "circulatory collapse." I used this product quite a few times as a child, as I have thick, long, dark hair and it seems head lice loved me. I wonder how many other chemicals that we've been in contact with, particularly as children before as much was known about such things, have the potential to cause this. It sounds like it could be what the stenosis is, doesn't it?